Journal Article

On the application of alternating projection under the constraint of linear matrix inequalities

WEIN-SO WANG, JYH-CHING JUANG and YORK-YIH SUN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 1, pages 15-22
Published in print March 1999 | ISSN: 0265-0754
Published online March 1999 | e-ISSN: 1471-6887 | DOI: https://dx.doi.org/10.1093/imamci/16.1.15

Show Summary Details

Preview

In this paper, alternating projection under the constraint of linear matrix inequalities (LMIs) is investigated to solve the following two problems: finding the intersection of several convex LMI sets and designing an output-feedback stabilizing controller. Each problem is formulated as a quadratic optimization problem under LMI constraints. A numerical algorithm based on the concept of alternating projection is proposed. The algorithm is demonstrated using a vertical-strip pole-assignment example.

Journal Article.  0 words. 

Subjects: Mathematics